Previous |  Up |  Next

Article

Title: A new look at totally positive matrices (English)
Author: Fiedler, Miroslav
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 66
Issue: 3
Year: 2016
Pages: 597-602
Summary lang: English
.
Category: math
.
Summary: A close relationship between the class of totally positive matrices and anti-Monge matrices is used for suggesting a new direction for investigating totally positive matrices. Some questions are posed and a partial answer in the case of Vandermonde-like matrices is given. (English)
Keyword: totally positive matrix
Keyword: Monge matrix
Keyword: semigroup
Keyword: Vandermonde-like matrix
MSC: 15B48
MSC: 15B57
idZBL: Zbl 06644021
idMR: MR3556855
DOI: 10.1007/s10587-016-0280-z
.
Date available: 2016-10-01T15:08:58Z
Last updated: 2020-07-03
Stable URL: http://hdl.handle.net/10338.dmlcz/145859
.
Reference: [1] Fallat, S. M., Johnson, C. R.: Totally Nonnegative Matrices.Princeton Series in Applied Mathematics Princeton University Press, Princeton (2011). MR 2791531
Reference: [2] Fiedler, M.: Subtotally positive and Monge matrices.Linear Algebra Appl. 413 (2006), 177-188. Zbl 1090.15016, MR 2202101, 10.1016/j.laa.2005.08.020
Reference: [3] Fiedler, M.: Remarks on Monge matrices.Math. Bohem. 127 (2002), 27-32. Zbl 1003.15022, MR 1895243
Reference: [4] Fiedler, M.: Equilibrated anti-Monge matrices.Linear Algebra Appl. 335 (2001), 151-156. Zbl 0983.15023, MR 1850820
.

Files

Files Size Format View
CzechMathJ_66-2016-3_5.pdf 216.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo